# SDR 2007UALA04608

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 32,746 hours, 12,459 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: No Test
- Location: Eng-Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2 AGENT1 SQUIB LT DOES NOT ILLUMINATE DURING TEST.   FOUND ENG/APU  FIRE CONTROL PANEL FAULT.  REPLACED ENG/APU FIRE CONTROL PANEL.  ALL SYSTEMS TESTED AND OPS CHECKED OK.
